MAUDE Adverse Event Report: AVALIGN TECHNOLOGIES INC. MILLENNIUM SURGICAL; LEWIN BONE FORCEPS

AVALIGN TECHNOLOGIES INC. MILLENNIUM SURGICAL; LEWIN BONE FORCEPS
Model Number 0-47130
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a mako assisted left total hip case, the lewin clamp broke.The surgeon inspected the instrument and the patient; the scrub tech and circulator inspected the equipment.Spd was contacted to come and inspect the instrument; all parties involve agree that all parts of the instrument were obtained and accounted for.

Brand Name
MILLENNIUM SURGICAL
Common Device Name
LEWIN BONE FORCEPS
Manufacturer (Section D)
AVALIGN TECHNOLOGIES INC.
626 cooper ct
schaumburg IL 60173
Manufacturer Contact
alexis kurz
626 cooper ct
schaumburg 60173
8479080292
MDR Report Key24571787
Report Number1421101-2026-00002
Device Sequence Number18496072
Product Code GEN
UDI-Device Identifier00190776341381
UDI-Public00190776341381
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number0-47130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite